CureZone   Log On   Join
Re: In the middle of liver flush-vomited everything. :(
 
Telman Views: 3,453
Published: 4 years ago
 
This is a reply to # 2,171,873

Re: In the middle of liver flush-vomited everything. :(


An important lesson to learn from your experience with the Liver Flush is posed by the question; Why should you vomit?

I can't answer this question fully but people who suffer from a condition called gastro-paresis may have a tendency to vomit. After you consume the Liver Flush potion (Or any food) the digestive system goes through a cycle called the MMC (Migrating motor complex) cycle.

At the end of the cycle which varies considerable between people the digestive system enters a clean-up routine at this point is the stomach and/or upper intestines aren't clear it can induce vomiting. This is generally 3 to 4 hours after consumption.

You may have gastro-paresis and there are many causes and it is worth reading up about the subject.

This site gives a good introduction:

http://digestive.niddk.nih.gov/ddiseases/pubs/gastroparesis/

I would advise people who suffer from gastro-paresis not to lay of ones back after consuming the Liver Flush potion. I recommend laying half way between the right and front to assist stomach emptying. Also to reduce the amount of potion by a half to start with and build up gradually in order to find ones tolerance level.
 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.219 sec, (1)